# SDR ASAA2016092318122

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 40,269 hours, 13,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 141A60763
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN.  ACFT GROUNDED.  INSPECTED & FOUND LOWER RADIUS LINK SCREW BROKEN OFF & HOLD OPEN MECHANISM SPRING BROKEN FROM THE GUIDE ARM. REMOVED AND REPLACED UPPER & LOWER RADIUS LINK PIN & SCREW. REPLACED SPRING HOLD OPEN MECHANISM PER B737-800 AMM 52-11-21. TEST FWD ENTRY DOOR OPERATES EASY AND SMOOTHLY.
